



Tour de Lafayette presented by Studio 2108				Fric	Friday August 30th		
	<u>Start</u>	<u>Category</u>	Distance	Entry Fee	<u>Place/Prize</u>	Field Limit	
	2:00 pm	Registration Opens					
	3:00 pm	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$26	3/Boys/Girls/Medals	50	
	3:30 pm	Cat 4/5	40 min	\$52	3/Medals/Glory	75	
	4:15 pm	Women 3/4/5 BARR	40 min	\$52	6/\$300	75	
	5:00 pm	Masters 40+/50+ Cat 1 – 4 BARR	50 min	\$52	10/\$400 per Age Group	100	
	6:00 pm	Kids races	Sprint	\$7	Big Wheels – age 12	none	
	6:20 pm	Cat 3/4	50 min	\$52	15/\$600	150	
	7:15 pm	Cat 2/3 BARR	55 min	\$52	15/\$800	150	
	8:15 pm	Women Pro 1/2 BARR	55 min	\$62	20/\$3250	150	
	9:15 pm	Pro/1	60 min	\$62	20/\$3250	150	

Night time Criterium with lights. A Flat, wide-open .9-mile course with four 90-degree turns. Directions: www.gatewaycup.com

Tour de Francis Park				Satu	Saturday August 31st	
<u>Start</u>	<u>Category</u>	<u>Distance</u>	Entry Fee	<u>Place/Prize</u>	Field Limit	
10:00 am	n Registration Opens- Unity Tour Recreational Ride Start					
11:00 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$26	3/Boys/Girls/Medals	50	
11:30 am	Cat 4/5	40 min	\$52	3/Medals/Glory	75	
12:20 p	Women 3/4/5 BARR	40 min	\$52	6/\$300	75	
1:10 pm	Masters 40+/50+ Cat 1 – 4 BARR	50 min	\$52	10/\$400 per Age Group	100	
2:10 pm	Cat 3/4	50 min	\$52	15/\$600	150	
3:10 pm	Cat 2/3 BARR	55 min	\$52	15/\$800	150	
4:10 pm	Kids races	Sprint	\$7	Big Wheels – age 12	none	
4:30 pm	Women Pro/1/2 BARR	55 min	\$62	20/\$3250	150	
5:30 pm	Pro/1	75 min	\$62	20/\$3250	150	
1.3 mile rectangle bounded by Nattingham. Fichelberger, Tamm Ave and Donovan Avenue						

1.3-mile rectangle bounded by Nottingham, Eichelberger, Tamm Ave and Donovan Avenue.

Giro	Della	Montagna
------	-------	----------

Giro Della Montagna Sunday September					
<u>Start</u>	<u>Category</u>	<u>Distance</u>	Entry Fee	<u>Place/Prize</u>	Field Limit
8:30 am	Trailnet Giro dell Montagna Fun Ride	20 mi. 31mi. 40m	ni.	Drinks and Lunch After	none
9:00 am	Registration Opens				
10:10 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$26	3/Boys/Girls/Medals	50
10:45 am	Cat 4/5	40 min	\$52	3/Medals/Glory	75
11:30 am	Women 3/4/5 BARR	40 min	\$52	6/\$300	75
12:20 pm	Masters 40+/50+ Cat 1 – 4 BARR	50 min	\$52	10/\$400 per Age Group	100
1:15 pm	Cat 3/4	50 min	\$52	15/\$600	150
2:10 pm	Cat 2/3 BARR	55 min	\$52	15/\$800	150
3:10 pm	Women Pro/1/2 BARR	55 min	\$62	20/\$3250	150
4:10 pm	Kids races	Sprint	\$7	Big Wheels – age 12	none
4:25 pm	Pro/1	70 min	\$62	20/\$3250	150

A fast and tight rectangular course with a downhill finish and, of course, a hill.

The Benton Park Classic				Monday, Labor Day, September 2nd	
<u>Start</u>	<u>Category</u>	<u>Distance</u>	Entry Fee	<u>Place/Prize</u>	Field Limit
8:30 am	Registration Opens				
9:00 am	Juniors (9-12, 13-14, 15-16, 17-18)	25 min	\$26	3/Boys/Girls/Medals	50
9:30 am	Cat 4/5	40 min	\$52	3/Medals/Glory	75
10:20 am	Women 3/4/5 BARR	40 min	\$52	6/\$300	75
11:10 am	Masters 40+/50+ Cat 1 – 4 BARR	50 min	\$52	10/\$400 per Age Group	100
12:05 pm	Cat 3/4	50 min	\$52	15/\$600	150
1:05 pm	Cat 2/3 BARR	55 min	\$52	15/\$800	150
2:10 pm	Kid's Races (\$5 & suggested donation)	Sprint	\$7	Big Wheels – Age 12	None
2:30 pm	Women Pro/1/2 BARR	55 min	\$62	20/\$3250	150
3:35 pm	Pro/1	75 min	\$62	20/\$3250	150

A technical 1.7-mile course that winds around Benton Park and Anheuser-Busch

Pre-Registration- www.usacycling.org There is a small online fee. Registration fee includes \$4.50 rider insurance surcharge/BAR Fee. Second Race \$25 per day. There is race day registration, closing :30 minutes prior to each event. Directions: www.gatewaycup.com

Race Information housed at www.gatewaycup.com Last day for online registration is the Wednesday before Labor Day Weekend! ð6

Omnium: P/1 men: \$13,000 overall-15 places (pts based); P/1/2 women: \$13,000 overall-15 places (pts based). 50

Kids races are \$7 On-Site donations accepted benefitting the JDRF ð6

1-Day licenses are intended for beginner riders and are not available to riders who have previously upgraded beyond beginner 56 categories. 1 Day license can be purchased online at www.usacycling.org or on-site each day.1-Day experienced rider licenses may only be purchased at www.usacycling.org. Category 3 Bar Points are ONLY available in the Men's 2/3 event.

Pick up your race number early on Thursday at Big Shark's Big Bend Location from 4-7. www.bigshark.com Held Under USAC Event Permit







